Some remarks to coincidence theory

Valter Šeda

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 554-572
  • ISSN: 0011-4642

How to cite

top

Šeda, Valter. "Some remarks to coincidence theory." Czechoslovak Mathematical Journal 38.3 (1988): 554-572. <http://eudml.org/doc/13729>.

@article{Šeda1988,
author = {Šeda, Valter},
journal = {Czechoslovak Mathematical Journal},
keywords = {real Banach spaces; projection operators; Fredholm map of index zero; completely continuous; Banach lattices; controlled growth},
language = {eng},
number = {3},
pages = {554-572},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some remarks to coincidence theory},
url = {http://eudml.org/doc/13729},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Šeda, Valter
TI - Some remarks to coincidence theory
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 554
EP - 572
LA - eng
KW - real Banach spaces; projection operators; Fredholm map of index zero; completely continuous; Banach lattices; controlled growth
UR - http://eudml.org/doc/13729
ER -

References

top
  1. S. Ahmad, 10.1090/S0002-9939-1984-0759657-9, Proc. Amer. Math. Soc. 92 (1984), 381-384. (1984) Zbl0562.34011MR0759657DOI10.1090/S0002-9939-1984-0759657-9
  2. L. Cesari, R. Kannan, 10.1090/S0002-9939-1977-0448180-3, Proc. Amer. Math. Soc. 81 (1977), 221-225. (1977) Zbl0361.47021MR0448180DOI10.1090/S0002-9939-1977-0448180-3
  3. K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin-Heidelberg, 1985. (1985) Zbl0559.47040MR0787404
  4. С. Fabry, С. Franchetti, 10.1016/0022-0396(76)90108-X, J. Differential Equations 20 (1976), 283-291. (1976) Zbl0326.47060MR0397489DOI10.1016/0022-0396(76)90108-X
  5. S. Fučík, Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation, Funkcialaj Ekvacioj, 17 (1974), 73 - 83. (1974) Zbl0294.47041MR0365255
  6. S. Fučík A. Kufner, Nelinearni diferenciâlnî rovnice, Praha, SNTL, 1978. (1978) Zbl0474.35001
  7. M. A. Красносельский E. A. Лифшиц A. B. Соболев, Позитивные линейные скстемы-Метод положительных операторов, Наука, Москва, 1985. (1985) Zbl1223.81132
  8. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, Regional Confer. Series in Math. No. 40, Amer. Math. Soc., Previdence, 1979. (1979) Zbl0414.34025MR0525202
  9. J. Mawhin, Boundary value problems with nonlinearities having infinite jumps, Commentat. Math. Univ. Carol. 25 (1984), 401-414. (1984) Zbl0562.34010MR0775560
  10. A. Taylor, Introduction to Functional Analysis, John Wiley and Sons, Inc. New York 1958 (Czech Translation Academia, Praha 1973). (1958) Zbl0081.10202MR0098966
  11. J. R. Ward, Jr., 10.1016/0022-0396(80)90041-8, J. Differential Equations 35 (1980), 232-247. (1980) Zbl0447.34015MR0561979DOI10.1016/0022-0396(80)90041-8
  12. K. Yosida, Functional Analysis, Springer-Verlag, Berlin, 1980. (1980) Zbl0435.46002MR0617913

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.